Best Amazon Basic Care Cold & Flu Medicine

At a Glance: Our Top Picks

Top 1

Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Coated...

9.9
CPR Score
Top 2

Amazon Basic Care Daytime and Nighttime Max Strength Severe Cold and Flu Reli...

9.7
CPR Score
Top 3

Amazon Basic Care Daytime Cold & Flu, 24 Softgels

9.7
CPR Score
Tips

Here is a Top Rated Amazon Basic Care Cold & Flu Medicine list ranked by CherryPicks, Based on our unbiased evaluations of over 101,791 customer rating and reviews, you can easily compare product features on this page before you buy Health Care products from this brand.

* Cherrypicksreviews.com is reader-supported, Our editor review, and recommend the best products based on extensive data analysis, if you click on the product links, we may earn a commission through qualifying products purchased.

The Best Amazon Basic Care Cold & Flu Medicine Rated by CherryPicks

Show More

Top 30 Amazon Basic Care Cold & Flu Medicine Reviews of 2022

Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Coated Caplets, Combo Pack, 48 Count

Amazon Basic Care
2.0 x 4.38 x 3.25 Inches
0.0003 Pounds

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu help to relieve common cold and flu symptoms, day and night; compare to the active ingredients in Vicks DayQuil and NyQuil Severe VapoCOOL
EFFECTIVE: Daytime relieves minor aches and pains, fever, nasal congestion, sinus pressure, cough and chest congestion; Nighttime relieves minor aches and pains, fever, nasal congestion, sinus pressure, sneezing, runny nose and cough
Show More

Amazon Basic Care Daytime and Nighttime Max Strength Severe Cold and Flu Relief Combination Pack, Liquid Medicine, Packaging May Vary, 24 Fluid Ounces

Amazon Basic Care
2.62 x 5.18 x 7.12 Inches
0.005 Pounds

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Compare this daytime and nighttime cold medicine to Vicks DayQuil Severe and Vicks NyQuil Severe active ingredients
DAYTIME RELIEF: Daytime Severe cold medicine contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant), guaifenesin (expectorant) and phenylephrine HCl (nasal decongestant) to help you power through the day
Show More

Amazon Basic Care Daytime Cold & Flu, 24 Softgels

Amazon Basic Care
1.0 x 4.375 x 3.25 Inches

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: This cold medicine contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant). Compare to the active ingredients in Vicks DayQuil Cold & Flu LiquiCaps.
MULTI-SYMPTOM RELIEF: This cold remedy temporarily relieves headache, fever, sore throat, minor aches and pains, nasal congestion and cough due to the common cold and flu.
Show More

Amazon Basic Care Severe Daytime Cold & Flu, Maximum Strength Liquid Cold Medicine; Relieves Aches, Pain, Fever, Cough, Nasal Congestion, Sore Throat, Chest Congestion, 8 Fluid Ounces

Amazon Basic Care
2.181 x 2.25 x 6.482 Inches
0.667 Pounds

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Compare to the active ingredients in Vicks DayQuil Severe Cold and Flu: acetaminophen, dextromethorphan HBr, guaifenesin, and phenylephrine HCl
MAXIMUM STRENGTH: Amazon Basic Care Severe Daytime Cold and Flu Relief provides maximum strength relief of headache, fever, sore throat, minor aches and pains, nasal and sinus congestion, sinus pressure, cough and chest congestion
Show More

Amazon Basic Care Severe Daytime Cold and Flu Relief, Maximum Strength Liquid Cold Medicine; Relieves Aches, Pain, Fever, Cough, Nasal Congestion, Sore Throat, Chest Congestion, 12 Fluid Ounces

Amazon Basic Care
2.5 x 2.5 x 7.25 Inches
0.0025 Pounds

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

THE ACTIVE INGREDIENTS are acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant), guaifenesin (expectorant) and phenylephrine HCl (nasal decongestant); compare to the active ingredients in Vicks DayQuil Severe Cold and Flu
SEVERE COLD AND FLU RELIEF: Temporarily relieves common cold and flu symptoms, such as headache, fever, sore throat, minor aches and pains, nasal and sinus congestion, sinus pressure, cough and chest congestion
Show More

Amazon Basic Care Daytime Cold & Flu Liquid Caps; Cold Care for Daytime Cold and Flu, 48 Count

Amazon Basic Care
2.0 x 4.375 x 3.25 Inches
0.3 Pounds

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: This cold medicine contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant). Compare to the active ingredients in Vicks DayQuil Cold & Flu LiquiCaps
MULTI-SYMPTOM RELIEF: This cold remedy temporarily relieves headache, fever, sore throat, minor aches and pains, nasal congestion and cough due to the common cold and flu
Show More

Amazon Basic Care Nite Time Cold Flu Relief Softgels, Pain Reliever, Fever Reducer, Cough Suppressant Antihistamine, 48 Count

Amazon Basic Care
2.0 x 4.38 x 3.25 Inches
0.3 Pounds

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: This product contains acetaminophen (pain reliever and fever reducer), dextromethorphan HBr (cough suppressant) and doxylamine succinate (antihistamine) which compares to the active ingredients in Vicks NyQuil Cold & Flu.
POWERFUL NIGHTTIME RELIEF: This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep.
Show More

Basic Care Nighttime Cold & Flu Original Flavor, 12 Fluid Ounce

Amazon Basic Care
2.5 x 2.5 x 7.25 Inches
1.0 Pounds

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Compare to NyQuil Cold and Flu active ingredients: acetaminophen (pain reliever and fever reducer), dextromethorphan HBr (cough suppressant), and doxylamine succinate (antihistamine)
MAXIMUM STRENGTH: Amazon Basic Care Nighttime Cold and Flu Relief provides maximum strength, multi-symptom relief to help you sleep
Show More

Amazon Basic Care Cold & Flu Relief Multi-Symptom Daytime/Nighttime Combo Pack Softgels; Cold Medicine, 48 Count

Amazon Basic Care
58072
4.375 x 2.0 x 3.25 Inches

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Compare to the active ingredients in Vicks DayQuil Cold & Flu and Vicks NyQuil Cold & Flu
NON-DROWSY DAYTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, nasal congestion, cough, and minor aches and pains
Show More

Amazon Basic Care Mucus Relief Cold, Flu & Sore Throat; Helps Relieve Common Cold and Flu Symptoms, 6 Fluid Ounces

Amazon Basic Care
1.41 x 2.48 x 5.63 Inches
0.53 Pounds

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Amazon Basic Care Mucus Relief Cold, Flu & Sore Throat contains acetaminophen, dextromethorphan HBr, guaifenesin and phenylephrine HCl, which compare to the active ingredients in Mucinex Fast-Max Cold, Flu & Sore Throat.
PAIN RELIEVER AND FEVER REDUCER: Temporarily relieves these common cold and flu symptoms: minor aches and pains, sore throat and headache. Also temporarily reduces fever.
Show More

Amazon Basic Care Nighttime Severe Vapor Ice Cold and Flu, Coated Caplets, Temporarily relieves Common Cold and flu Symptoms Like runny Nose and Sneezing

Amazon Basic Care
1.0 x 4.38 x 3.25 Inches
0.08 Pounds

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: This product contains a pain reliever/fever reducer, cough suppressant, antihistamine and nasal decongestant. Compare to the active ingredients in Vicks NyQuil Severe+ VapoCOOL
EFFECTIVE: Temporarily relieves common cold and flu symptoms such as nasal congestion, sinus congestion and pressure, runny nose and sneezing, minor aches and pain, sore throat and cough
Show More

Amazon Basic Care Severe Cold & Flu Relief, Green Tea & Honey Lemon Flavors; Relieves Cough, Sore Throat Pain, Body Ache, Headache and Fever, 6 Count

Amazon Basic Care
1.81 x 3.13 x 5.0 Inches
0.23 Pounds

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: This product contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant) which compare to the active ingredients in Theraflu Multi-Symptom Severe Cold.
HOT LIQUID COLD AND FLU RELIEF: Each packet dissolves in hot water and provides daytime cold and flu relief from common symptoms such as nasal and sinus congestion, sore throat pain, cough, headache, body ache and fever.
Show More

Amazon Basic Care Severe Nighttime Cold and Flu Relief, Berry Flavor, Relieves Headache, Pain, Fever, Runny Nose, Nasal/Sinus Congestion and Sinus Pressure, 12 Fluid Ounces

Amazon Basic Care
2.5 x 2.5 x 7.25 Inches
0.0025 Pounds

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Contains acetaminophen 650 mg, dextromethorphan HBr 20 mg, doxylamine succinate 12.5 mg, and phenylephrine HCl 10 mg, which compares to the active ingredients in Vicks NyQuil Severe
MAXIMUM STRENGTH: Amazon Basic Care Nighttime Severe Cold and Flu Relief provides maximum strength relief of headache, fever, sore throat, minor aches and pains, sinus congestion and pressure, sneezing, runny nose and cough
Show More

Amazon Basic Care Nighttime Cold & Flu Relief, Pain Reliever, Fever Reducer, Cough Suppressant, Antihistamine, Cherry Flavor, 12 Fluid Ounces

Amazon Basic Care
2.5 x 2.5 x 7.25 Inches
12.0 ounces

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Active ingredients are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 12.5 mg. Compare to the active ingredients of Vicks NyQuil Cold & Flu
RELIEVES COLD & FLU SYMPTOMS: Amazon Basic Care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose
Show More

Amazon Basic Care Vapor Ice Nighttime Severe Cold and Flu, Pain Reliever and Fever Reducer, Nasal Decongestant, Antihistamine and Cough Suppressant, 12 Fluid Ounces

Amazon Basic Care
2.5 x 2.5 x 7.25 Inches

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: This cold medicine contains acetaminophen, phenylephrine HCl, doxylamine succinate, dextromethorphan HBr; for cold and flu symptoms; compare to Vicks NyQuil Severe Plus VapoCOOL active ingredients
MAXIMUM STRENGTH: Amazon Basic Care Vapor Ice Nighttime Severe Cold and Flu, maximum strength liquid medicine; say good night to cold and flu symptoms, get the rest you need
Show More

Amazon Basic Care Multi-Symptom Severe Cold Daytime and Severe Cold & Cough Nighttime Combination Pack, 12 Count

Amazon Basic Care
2.75 x 4.0 x 5.0 Inches
0.5 Pounds

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

COMPARE to Theraflu Severe Cold and Nighttime Severe Cold & Cough active ingredients.
DAYTIME ACTIVE INGREDIENTS: Amazon Basic Care Severe Cold Daytime contains acetaminophen (a pain reliever and fever reducer), dextromethorphan HBr (a cough suppressant) and phenylephrine HCl (a nasal decongestant).
Show More
Top 17

Amazon Basic Care Daytime & Nighttime Cold & Flu Relief; Cold Medicine Combination Pack, 24 Fluid Ounces

Amazon Basic Care
2.63 x 5.19 x 7.13 Inches

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Compare this cold and flu medicine combination pack to the active ingredients in Vicks DayQuil Cold & Flu and Vicks NyQuil Cold & Flu
MULTI-SYMPTOM RELIEF: Daytime and Nighttime cold medicine provides powerful relief of cold and flu symptoms so you can cope during the day and rest at night
Show More
Top 18

Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Coated Caplets, Combo Pack, 24 Count

Amazon Basic Care
1.5 x 4.38 x 3.25 Inches
0.0003 Pounds

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu help to relieve common cold and flu symptoms, day and night; compare to the active ingredients in Vicks DayQuil and NyQuil Severe VapoCOOL
EFFECTIVE: Daytime relieves minor aches and pains, fever, nasal congestion, sinus pressure, cough and chest congestion; Nighttime relieves minor aches and pains, fever, nasal congestion, sinus pressure, sneezing, runny nose and cough
Show More

Amazon Basic Care Vapor Ice Daytime Severe Cold & Flu, Blue, Vapor Ice flavor, 12 Fl Oz (Pack of 1)

Amazon Basic Care
2.5 x 2.5 x 7.25 Inches

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Contains acetaminophen (pain reliever/fever reducer), phenylephrine HCl (nasal decongestant), dextromethorphan HBr (cough suppressant) and guaifenesin (expectorant). Compare to Vicks DayQuil Severe+ VapoCOOL active ingredients.
MAXIMUM STRENGTH: Amazon Basic Care Vapor Ice Daytime Severe Cold & Flu is a maximum strength liquid cold and flu medicine in soothing Vapor Ice flavor. Relieves cold and flu symptoms to help you get through the day.
Show More

Amazon Basic Care Nighttime Severe Cold, Flu and Cough, Pain Reliever/Fever Reducer, Nasal Decongestant, Cough Suppressant, Antihistamine. Hot Liquid Therapy for Fast Relief, 6 Count, White

Amazon Basic Care
1.8125 x 3.125 x 5.0 Inches

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: The active ingredients in Severe Cold, Flu and Cough are acetaminophen 650 mg, pain reliever/fever reducer; diphenhydramine HCl 25 mg, antihistamine/cough suppressant; phenylephrine HCl 10 mg, nasal decongestant which compares to Theraflu Severe Cold and Cough active ingredients.
FAST RELIEF: Severe Cold, Flu and Cough offers hot liquid therapy for fast relief of nasal and sinus congestion, cough, runny nose, sneezing, body ache, sore throat pain, headache and fever.
Show More
Top 21

Amazon Basic Care Daytime Cold & Flu Liquid; Cold Care for Daytime Cold and Flu, 8 Fluid Ounces

Amazon Basic Care
2.181 x 2.25 x 6.482 Inches
0.667 Pounds

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: This cold and flu medicine contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant) which compare to the active ingredients in Vicks DayQuil Cold and Flu
MULTI-SYMPTOM RELIEF: Temporarily relieves headache, fever, sore throat, minor aches and pains, nasal congestion and cough due to the common cold and flu
Show More

Amazon Basic Care Nighttime Cold & Flu Relief, Pain Reliever, Fever Reducer, Cough Suppressant & Antihistamine, 8 Fluid Ounces

Amazon Basic Care
2.181 x 2.25 x 6.482 Inches
0.667 Pounds

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Compare to NyQuil Cold and Flu active ingredients: acetaminophen (pain reliever and fever reducer), dextromethorphan HBr (cough suppressant), and doxylamine succinate (antihistamine)
MAXIMUM STRENGTH: Amazon Basic Care Nighttime Cold and Flu Relief provides maximum strength, multi-symptom relief to help you sleep
Show More

Basic Care Sinus pe, phenylephrine hcl tablets, 10 mg, 36 Count

Amazon Basic Care
1.0 x 4.38 x 3.25 Inches

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.
NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies.
Show More

Amazon Basic Care Nighttime Cold & Flu, 24 Softgels

Amazon Basic Care
1.0 x 4.375 x 3.25 Inches

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: This product contains acetaminophen (pain reliever and fever reducer), dextromethorphan HBr (cough suppressant) and doxylamine succinate (antihistamine) which compares to the active ingredients in Vicks NyQuil Cold & Flu.
POWERFUL NIGHTTIME RELIEF: This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep.
Show More
Top 25

Amazon Basic Care Nighttime Cold & Flu Relief, Pain Reliever, Fever Reducer, Cough Suppressant, Antihistamine, Cherry, 8 Fluid Ounces

Amazon Basic Care
2.181 x 2.25 x 6.482 Inches
0.667 Pounds

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Active ingredients are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 12.5 mg. Compare to the active ingredients of Vicks NyQuil Cold & Flu.
RELIEVES COLD & FLU SYMPTOMS: Amazon Basic Care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose.
Show More
Top 26

Amazon Basic Care Mucus DM Guaifenesin and Dextromethorphan Hydrobromide Extended-Release Tablets, 600 mg/30 mg, Expectorant and Cough Suppressant, 40 Count

Amazon Basic Care
1.94 x 3.5 x 5.0 Inches
0.19 Pounds

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Amazon Basic Care Mucus DM contains Dextromethorphan HBr 30 mg (a cough suppressant) and Guaifenesin 600 mg (an expectorant), which compare to the active ingredients in Mucinex DM
12 HOUR RELIEF: Provides up to 12 hours of chest congestion relief; gluten-free expectorant and cough suppressant
Show More
Top 27

Amazon Basic Care Daytime Cold & Flu Liquid; Cold Care for Daytime Cold and Flu, 12 Fluid Ounces

Amazon Basic Care
2.5 x 2.5 x 7.25 Inches
1.0 Pounds

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: This cold and flu medicine contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant) which compare to the active ingredients in Vicks DayQuil Cold and Flu
MULTI-SYMPTOM RELIEF: Temporarily relieves headache, fever, sore throat, minor aches and pains, nasal congestion and cough due to the common cold and flu
Show More
Top 28

Amazon Basic Care Vapor Ice Daytime & Nighttime Cold & Flu Relief, temporarily relieves common cold and flu symptoms like sore throat and cough, 24 Fluid Ounces

Amazon Basic Care
2.63 x 5.19 x 7.13 Inches

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

COMPARE daytime and nighttime cold medicine to the active ingredients in DayQuil Severe+ VapoCOOL and NyQuil Severe+ VapoCOOL
DAYTIME ACTIVE INGREDIENTS: Daytime cold medicine contains acetaminophen 650 mg (pain reliever/fever reducer), phenylephrine HCl 10 mg (nasal decongestant), dextromethorphan HBr 20 mg (cough suppressant) and guaifenesin 400 mg (expectorant)
Show More

Amazon Basic Care Maximum Strength Mucus DM, Expectorant and Cough Suppressant Extended-Release Tablets, 42 Count

Amazon Basic Care
2.06 x 3.5 x 5.0 Inches
0.27 Pounds

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Amazon Basic Care Maximum Strength Mucus Relief DM tablets contain dextromethorphan HBr and guaifenesin; compare to the active ingredients in Maximum Strength Mucinex DM
MAXIMUM STRENGTH: 1200 mg of guaifenesin and 60 mg of dextromethorphan HBr team up to take on your toughest cold
Show More

Amazon Basic Care Nighttime Severe Cold & Flu, Original, 12 Fl Oz

Amazon Basic Care
2.5 x 2.5 x 7.25 Inches

Reviews for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Compare to the active ingredients in Vicks NyQuil Severe Cold and Flu, acetaminophen 650 mg, dextromethorphan HBr 20 mg, doxylamine succinate 12.5 mg and phenylephrine HCl 10 mg
MAXIMUM STRENGTH RELIEF: Each dose includes a pain reliever/fever reducer, cough suppressant, antihistamine and nasal decongestant so you can rest; this medicine also contains ten percent alcohol
Show More

Specific Amazon Basic Care Cold & Flu Medicine Guides

For more personalized Amazon Basic Care Cold & Flu Medicine guides to match for your different needs, check out the following pages,


Why Should You Trust Us?

Now hundreds and thousands of Health & Household are available on Amazon, Picking the right one is not easy, and that may take a lot of your time, Right? and What is the best Amazon Basic Care Cold & Flu Medicine in 2022?

CherryPicks’s Methodology for Evaluating Amazon Basic Care Cold & Flu Medicine

We developed the CherryRatings-AI system to identify and score reviews and the CherryPicks-AI ranking system that uses TensorFlow framework to generate the best list, It will help us evaluate Health Care items that sell on Amazon. The score of items is based on over ten parameters such as analyzing customer review content, product reviewing rating statistics, brand reputation evaluation, comparing product price with features, etc, You can visit How We Rank to learn more in detail.

CherryPicks-AI collected and analyzed 37 of Amazon Basic Care Cold & Flu Medicine products based on our selection criteria. It helped us shortlist the top qualified and rated Amazon Basic Care Cold & Flu Medicine for Health Care, We found that most customers choose Amazon Basic Care Cold & Flu Medicine with an average price of $8.84, and the top brands are Amazon Basic Care

Then our editor reviewed all those quality items and selected the top 30 Amazon Basic Care Cold & Flu Medicine for you, We have researched hundreds of sellers and picked the top sellers for Health Care, including Amazon.com. The Amazon Basic Care Vapor Ice Daytime and Nightti... are available for purchase right now, and The seller of #1 rank product has received honest feedback from 1,652 consumers with an average rating of 4.7.

We've helped a lot of satisfied users get the right Health & Household product based on their needs, and save lots of time for them to pick Amazon Basic Care Cold & Flu Medicine to buy.


Written By

Rebecca's favorite quote is "health is wealth," and being healthy comes with its own challenges, especially for those without a background in health sciences. With the help of Rebecca Emi, you will discover the products to use and the ones not to use.